# SDR FDEA201007252664

- Difficulty date: July 25, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK AT STATION 1293 X= 8.5 FOUND GOUGES ON FLANGE AREA.  REPAIRED AS PER SRM   53-00-52 FIG. 201 REV. 43.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REV. 110.
